Frobenius modules and Galois representations
[Modules de Frobenius et représentations galoisiennes]
Annales de l'Institut Fourier, Tome 59 (2009) no. 7, pp. 2805-2818.

Les modules de Frobenius sont des modules aux différences par rapport à un opérateur de Frobenius. Nous montrons ici que, sur des corps différentiels complets et non archimédiens, les modules de Frobenius définissent des modules différentiels ayant le même anneau de Picard-Vessiot, et quitte à étentre le corps des constantes, le même schéma en groupes de Galois. De plus, ces modules de Frobenius sont classifiés par des représentations galoisiennes non ramifiées sur le corps de base. Cela donne, entre autres, la solution du problème de Galois différentiel inverse pour les équations différentielles p-adiques avec une structure de Frobenius (forte), définies sur les corps différentiels p- adiques ayant un corps résiduel algébriquement clos.

Frobenius modules are difference modules with respect to a Frobenius operator. Here we show that over non-archimedean complete differential fields Frobenius modules define differential modules with the same Picard-Vessiot ring and the same Galois group schemes up to extension by constants. Moreover, these Frobenius modules are classified by unramified Galois representations over the base field. This leads among others to the solution of the inverse differential Galois problem for p-adic differential equations with (strong) Frobenius structure over p-adic differential fields with algebraically closed residue field.

DOI : https://doi.org/10.5802/aif.2508
Classification : 12H25,  12F12,  12H05,  12H10
Mots clés : modules de Frobenius, modules différentiels itératifs, représentations galoisiennes, équations différentielles p-adiques, théorie de Galois différentielle inverse
@article{AIF_2009__59_7_2805_0,
     author = {Matzat, B. Heinrich},
     title = {Frobenius modules and Galois representations},
     journal = {Annales de l'Institut Fourier},
     pages = {2805--2818},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {7},
     year = {2009},
     doi = {10.5802/aif.2508},
     mrnumber = {2649339},
     zbl = {1185.12004},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2508/}
}
Matzat, B. Heinrich. Frobenius modules and Galois representations. Annales de l'Institut Fourier, Tome 59 (2009) no. 7, pp. 2805-2818. doi : 10.5802/aif.2508. http://archive.numdam.org/articles/10.5802/aif.2508/

[1] Eisenbud, David Commutative algebra, Graduate Texts in Mathematics, 150, Springer-Verlag, New York, 1995 (With a view toward algebraic geometry) | MR 1322960 | Zbl 0819.13001

[2] Engler, Antonio J.; Prestel, Alexander Valued fields, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2005 | MR 2183496 | Zbl 1128.12009

[3] Malle, Gunter; Matzat, B. H. Inverse Galois theory, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1999 | MR 1711577 | Zbl 0940.12001

[4] Matzat, B. H. Differential Galois Theory in Positive Characteristic (2001) no. 35 (Preprint)

[5] Matzat, B. H. Frobenius modules and Galois groups, Galois theory and modular forms (Dev. Math.), Volume 11, Kluwer Acad. Publ., Boston, MA, 2004, pp. 233-267 | MR 2059766 | Zbl 1111.12002

[6] Matzat, B. H. Integral p-adic differential modules, Groupes de Galois arithmétiques et différentiels (Sémin. Congr.), Volume 13, Soc. Math. France, Paris, 2006, pp. 263-292 | MR 2316354 | Zbl 1158.13009

[7] Matzat, B. H. From Frobenius structures to differential equations, DART II Proceedings (2009)

[8] Matzat, B. H.; van der Put, Marius Iterative differential equations and the Abhyankar conjecture, J. Reine Angew. Math., Volume 557 (2003), pp. 1-52 | Article | MR 1978401 | Zbl 1040.12010

[9] Maurischat, A. Galois theory for iterative connections and nonreduced Galois groups, Trans. AMS (to appear)

[10] Papanikolas, Matthew A. Tannakian duality for Anderson-Drinfeld motives and algebraic independence of Carlitz logarithms, Invent. Math., Volume 171 (2008) no. 1, pp. 123-174 | Article | MR 2358057 | Zbl 1235.11074

[11] Stalder, N. R. Algebraic Monodromy Groups of A-Motives (2007) (Ph. D. Thesis)

[12] van der Put, Marius Bounded p-adic differential equations, Circumspice, Various Papers in and around Mathematics in Honor of Arnoud van Rooij (2001) | MR 1908143

[13] van der Put, Marius; Singer, Michael F. Galois theory of difference equations, Lecture Notes in Mathematics, 1666, Springer-Verlag, Berlin, 1997 | MR 1480919 | Zbl 0930.12006